# SDR MTNA202200303001

- Difficulty date: March 3, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N973FE
- Make and model: Cessna 208B
- Aircraft serial: 0098
- Aircraft time: 14,247 hours, 15,572 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE IS SOFT. HAVE TO CONTINUE TO PUMP RIGHT BRAKE UNTIL IT IS ABLE TO USE. REMOVED AND REPLACED PRESSURE PLATE ASSEMBLY. OPS CHECK GOOD.
